# SDR MALA976439

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Condition: Malfunctioned
- Location: Lt Windshield
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT FRONT WINDSHEILD LIGHT ILLUMINATES IN FLIGHT WITH ASSOCIATED MASTER CAUTION.  AT FIRST, LIGHT WOULD CYCLE ON AND OFF BY ITSELF, BUT LATER IT CAME ON AND REMAINED ON UNLESS SWITCH WAS CYCLED.  FOLLOWED QRH.  MAINTENANCE REPLACED LEFT FRONT WINDSHEILD LIGHT SWITCH.  SECURITY AND OPS CHECKED GOOD.
